# SDR DL72W960318

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 285.5-294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT SIDEWALL WEB OF THE NOSE WHEEL WELL HAS A 1.25 INCH CRACK BETWEEN STA 294.5 AND 285.5, APPROXIMATELY AT WL 170.  THE REPAIR IS ACCOMPLISHED IN ACCORDANCE WITH S/B 727-53-145.
